Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 4, Pages 571–582 (Mi mz6419)  

This article is cited in 2 scientific papers (total in 2 papers)

Equivalence of uniform continuity of the metric projection and the $\nu$-projection

V. I. Berdyshev


Full text: PDF file (715 kB)

English version:
Mathematical Notes, 1980, 28:4, 745–751

Bibliographic databases:

UDC: 517.5
Received: 27.08.1979

Citation: V. I. Berdyshev, “Equivalence of uniform continuity of the metric projection and the $\nu$-projection”, Mat. Zametki, 28:4 (1980), 571–582; Math. Notes, 28:4 (1980), 745–751

Citation in format AMSBIB
\Bibitem{Ber80}
\by V.~I.~Berdyshev
\paper Equivalence of uniform continuity of the metric projection and the $\nu$-projection
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 4
\pages 571--582
\mathnet{http://mi.mathnet.ru/mz6419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594374}
\zmath{https://zbmath.org/?q=an:0461.46015}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 4
\pages 745--751
\crossref{https://doi.org/10.1007/BF01140135}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200023}


Linking options:
  • http://mi.mathnet.ru/eng/mz6419
  • http://mi.mathnet.ru/eng/mz/v28/i4/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Al'brecht, “Orders of moduli of continuity of operators of almost best approximation”, Russian Acad. Sci. Sb. Math., 83:1 (1995), 1–22  mathnet  crossref  mathscinet  zmath  isi
    2. “Vitalii Ivanovich Berdyshev”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S1–S9  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:61
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021